# SDR HYIA2611XNLG105

- Difficulty date: October 5, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 21,340 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Condition: Out Of Rig
- Location: Mlg
- Component: Actuator, Cessna
- Component part number: 99101397
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CREW REPORTED, ON APPROACH, NORMAL GEAR DOWN INDICATION UNTIL FLAPS WERE SELECTED BEYOND 15 DEGREES.  GEAR UNLOCK LIGHT ILLUMINATED, AND NOSE GEAR DOWN LOCK LIGHT FLICKERED, GEAR WARNING HORN SOUNDED.  ABORTED APPROACH TO TROUBLESHOOT SYS.  SUBSEQUENT GEAR EXTENSION RESULTED IN NORMAL INDICATION.  AS A PRECAUTIONARY MEASURE, EMERGENCY GEAR EXTENSION WAS PREFORMED. LANDING WAS UNEVENTFUL.  MX WAS ABLE TO DUPLICATE MALFUNCTION DURING GEAR SWING.  RERIGGED NOSE GEAR DOWNLOCK SWITCH, PERFORMED SEVERAL EXTENSION AND RETRACTION TESTS, SYS CHECKED OK.  ACFT RELEASED BACK TO SERVICE.
